MathSciNet Relay Station
MathSciNet bibliographic data
MR215329 (35 #6170) 60.08 (46.00)
Urbanik, K.; Woyczyński, W. A. A random integral and Orlicz spaces. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 15 1967 161–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement